# SDR CA970626004

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: C6CF12425
- Condition: Failed
- Location: Nose Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PUSHING AIRCRAFT IN LOOSE AND SOFT GRAVEL, THE NOSE WHEEL STEERING CABLE SNAPPED. NOSE WHEEL CENTERED AND AIRCRAFT TOOK OFF TO RETURN TO MAINTENANCE BASE. LANDING OK. CABLE REPLACED.
